MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE INSPIRA LOWPROF 200CC SSZ US; SIZER, MAMMARY, BREAST IMPLANT VOLUME

ALLERGAN (COSTA RICA) NATRELLE INSPIRA LOWPROF 200CC SSZ US; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Catalog Number SSZ-L200
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: difficult to open or remove packaging material.
 
Event or Problem Description
Regulatory agency, on behalf of healthcare professional, reported an unknown side sizer device "top cover of the packing was not peeling cleanly and left some leftover paper attached to the plastic container" and "there was no serious harm reported".The device was not implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: e1, h1.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Clarification to h6 adverse event problem and h11 additional mfg narrative: healthcare professional returned only the packaging for analysis, captured by b19 incomplete device returned.Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - tyvek or thermoform sticking: observed delamination of outer lid through visual inspection.No additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: d3, d9, g1, h3, h6, h11.

Brand Name
NATRELLE INSPIRA LOWPROF 200CC SSZ US
Common Device Name
SIZER, MAMMARY, BREAST IMPLANT VOLUME
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24014895
Report Number9617229-2026-00616
Device Sequence Number15691585
Product Code MRD
UDI-Device Identifier10888628045231
UDI-Public(01)10888628045231(10)1305550(11)250604(17)300504
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSZ-L200
Device Lot Number1305550
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/11/2026
04/30/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/02/2026
05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale